MathSciNet Relay Station
MathSciNet bibliographic data
MR875390 (88a:49015) 49B22 (35B37 35J20)
Voas, Charles; Yaniro, Daniel Symmetrization and optimal control for elliptic equations. Proc. Amer. Math. Soc. 99 (1987), no. 3, 509–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement